# SDR DLM88020148

- Difficulty date: February 7, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 37,348 hours, 30,435 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ENGAGED THROTTLES DROVE TO T/O SETTING AND CLAMPED PRIOR TO 80 KNOTS.  EPRS AND EPR SET MARKS STARTED TO ROLL BACK.  DISCONTINUED T/O.  DURING REVERSE THRUST AND TAXI BACK ENGINES LOOKED FINE.  PERFORMED ENGINE TAKEOFF POWER RUN PER PFHB.  ALL INDICATIONS NORMAL FOR NR 1 AND NR 2 ENGINE.  TESTED AUTO THROTTLE SYSTEM, CHECKS OK.
